Lantus change body tempature?

Jeannie Holmes
By Jeannie Holmes Latest Reply 2010-02-15 17:12:41 -0600
Started 2010-02-15 12:32:51 -0600

Ever since I started on this med. seems like my body temp went up about 20 degrees. Any one else have this problem?

8 replies

giojuju 2010-02-15 17:04:16 -0600 Report

now that u mention it i have noticed a temp change but im always cold my body temp is always like 60-64* im under a couple of blankets and sweaters but still shivering cuz im cold. could it really be lantus?

Jeannie Holmes
Jeannie Holmes 2010-02-15 17:11:27 -0600 Report

Don't know, but sure seems strange that I feel so warm all the time. I thought maybe someone else was going thru this also. Guess I have to talk to doc about it.

alanbossman 2010-02-15 16:01:15 -0600 Report

I am also on Lantus and i have not had a problem either. I would see my doctor and have him check you out.

sweething 2010-02-15 14:36:51 -0600 Report

That means your temperature would be 118. I've used Lantus for several years and not had any problems. I assume you FEEL hot. Talk to your doctor.

ptsparkle 2010-02-15 13:44:36 -0600 Report

I don't take it myself. Are you taking your temp to see if you are really going up? 20* you are dead. Even 10* rise puts you in a world of hurt. Guess what I'm saying is, check your temp a bunch of times per day, especially after taking the lantus. Then, ck. with your Dr.